# SDR USAA2013102100009

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 64,471 hours, 42,957 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Motor
- Part number: 7064004
- Part serial: 11594V
- Condition: Faulty
- Location: Bleed Valve
- Part time: 58,382 hours, 39,147 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NR 2 ENGINE SURGE AT CLIMB POWER, IDLE THRUST OK.  DECLARED AN EMERGENCY AND DIVERTED.  OVERWEIGHT LANDING, TOUCH DOWN LESS THAN 200 FEET PER MINUTE.  NOT A HARD LANDING.  SMOOTH LANDING.  MAINTENANCE R & R THE NR 2 ENGINE BLEED VALVE FUEL GEAR MOTOR IAW AMM 75-32-01.  ALSO, R & R NR 2 ENGINE BLEED VALVE AND MASTER BALL SCREW ACTUATOR IAW AMM 75-32-05, PB401 AND SENSOR IAW AMM 73-21-02, PB401. PERFORMED ENGINE RUN IAW AMM 71-00-01, PB201.  OPS CHECK GOOD.
